# SDR AALA202311229656

- Difficulty date: November 21, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A320*
- Aircraft serial: 1704
- Aircraft time: 70,350 hours, 27,086 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Stuck
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAV DOOR STUCK CLOSED. ADJUSTED RT. AFT LAV DOOR.
